# SDR UALA2010020100412

- Difficulty date: February 1, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 35,672 hours, 4,383 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 53
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SATCOM SYSTEM SATCOM SYSTEM FAILS OR NO BUS ACTIVITY. STATUS MSG01- ACTIVE CLIMB HARD; SATELLITE DATA UNIT (LEFT) HAS NO OUTPUT ON ANY BUSS. MSG-2368801 ACTIVE CL HARD. FOUND LT SATCOM CB TRIPPED. REPLACED SDU. BITE TEST NORMAL. CONTACTED SAMC 777 CONTROLLER VIA SATCOM, ALL NORMAL.
